Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

A bounded mountain pass lemma without the (PS) condition and applications


Author: Martin Schechter
Journal: Trans. Amer. Math. Soc. 331 (1992), 681-703
MSC: Primary 58E05; Secondary 35J60, 47H99, 49J52, 58E50
MathSciNet review: 1064270
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a version of the mountain pass lemma which does not require the ( $ \mathbf{PS}$) condition. We apply this version to problems where the ( $ \mathbf{PS}$) condition is not satisfied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58E05, 35J60, 47H99, 49J52, 58E50

Retrieve articles in all journals with MSC: 58E05, 35J60, 47H99, 49J52, 58E50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1992-1064270-1
PII: S 0002-9947(1992)1064270-1
Article copyright: © Copyright 1992 American Mathematical Society